The Web Health

Subscribe

Sudafed PE Sinus Congestion Daytime/Nighttime

Generic name: diphenhydramine and phenylephrine [DYE-fen-HYE-dra-meen-and-FEN-il-EFF-rin]
Brand names: Benadryl Allergy Plus Congestion, Children’s Allergy Plus Congestion, Children’s Triacting Night Time, Kindermed Kids’ Night Time Cold and Cough, Sudafed PE Sinus Congestion Daytime/Nighttime,
Drug class: upper respiratory combinations

What is Sudafed PE Sinus Congestion Daytime/Nighttime?

Diphenhydramine is an antihistamine. Phenylephrine is a decongestant. Sudafed PE Sinus Congestion Daytime/Nighttime is an all-in-one medicine that can be used to treat a stuffy or runny nose, sneezing, itching, and watery eyes, as well as sinus congestion due to allergies, the common cold, or the flu. Sudafed PE sinus congestion Daytime and nighttime can also be used to treat other conditions not covered in this medication guide.

Sudafed PE Sinus Congestion Daytime/Nighttime Side Effects

Seek medical attention immediately. If you notice symptoms of an allergic reaction, such as hives, difficulty breathing, and swelling of your lips, face, and tongue,

Stop using Sudafed PE for sinus congestion during the day or night and call your doctor at once if you have:

  • Severe sleepiness;
  • Sleeplessness;
  • Difficult or painful urination;
  • Fast, pounding, or uneven heartbeats;
  • Trouble breathing;
  • Anxiety, nervousness;
  • A seizure; or
  • Difficulties with balance or difficulties with speech.

Common adverse consequences of Sudafed PE sinus congestion, daytime or nighttime, may include:

  • Dizziness, drowsiness, headache;
  • Dry mouth, nose, dry mouth, or throat
  • Nausea, vomiting, and constipation;
  • Blurred vision blurred vision
  • Difficulty sleeping.

This is not an exhaustive list of side effects. Other side effects could occur. Consult your physician to seek medical advice regarding adverse effects. You can report adverse reactions to the FDA by calling 1-800-FDA-1088.

Related drugs

Prednisone, amoxicillin, ciprofloxacin, azithromycin, fluticasone nasal, cetirizine, and loratadine

Warnings

Do not use Sudafed PE for sinus congestion during the day or night if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, tranylcypromine, and many others. Take this medication exactly according to the directions. Too much diphenhydramine could cause serious heart problems, seizures, comas, or even death. Don't use this medication to make a child snore. Ask a doctor before giving the medicine to any child less than six years old. Consult your doctor or pharmacist before taking any other medication that might contain diphenhydramine. If you take too much of this medication, it could result in an unfatal overdose.

Before taking this medicine, make sure you know the following:

Do not use Sudafed PE for sinus congestion during the day or night if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, tranylcypromine, and others.

Ask a pharmacist or doctor to determine if Sudafed PE sinus congestion is a possibility. Daytime or nighttime is safe to use if you have ever had:

  • Asthma or COPD cough that produces mucus or cough that is caused due to smoking, emphysema, or chronic bronchitis
  • High blood pressure, heart disease;
  • An enlarged prostate or urination issues;
  • Glaucoma;
  • Diabetes or
  • Thyroid disorders are a common problem.

This medication may contain phenylalanine. Be sure to check the label of the medication to determine if you suffer from phenylketonuria (PKU).

How to take Sudafed PE Sinus Congestion Daytime/Nighttime?

Follow the directions on the label or as directed by your physician. Cold or cough medicine is intended to be used for short periods of time. Always follow the directions on the medication label regarding giving cold or cough medicine to children. Use the medicine solely to make your child sleepy. Death can occur due to the use of cough or cold medicine in very young children. Talk to a doctor before prescribing the medication to the child. Take care when measuring liquid medicine. Make use of the dosing syringe or a dosage-measuring device (not a kitchen spoon).

Consult your physician. If your symptoms do not improve after seven days of treatment, if you suffer from a fever with headache or cough, or if you have the appearance of a skin infection, If you require surgery or medical tests, inform your doctor in advance if you've taken a cold medication within the last few days. Keep at room temperature, away from heat and moisture.

What happens if I don't take the dose?

Since Sudafed PE Sinus Congestion Daytime/Nighttime is used when needed, you may not be on a dosing schedule. Skip any missed dose if it's almost time for your next dose. Do not use two doses at one time.

What happens when I take too much?

Seek medical attention in an emergency situation or contact the Poison Helpline at 1-800-222-1222. A high dose of diphenhydramine and phenylephrine may cause death. The symptoms of an overdose may include nausea and confusion, extreme sleepiness, ringing in your ears, no urine, a very dry mouth and eyes, dilation of the pupils, rapid heartbeats, tremors, disturbances, hallucinations, or seizures.

What should be avoided?

Avoid driving or engaging in hazardous activities until you are aware that Sudafed PE can help you with sinus congestion. or nighttime Nighttime will affect you. Your reactions could be impaired.

Consult a physician or pharmacist before taking any other medication that could contain diphenhydramine. This includes medications for sleep, cold or allergy symptoms, or anti-itch medication that is applied to the skin. A dose of diphenhydramine that is too high could result in a death-threatening overdose. Consuming alcohol when taking this medication can result in adverse side effects.

Interaction with other drugs

Consult with a pharmacist or doctor before taking Sudafed PE for sinus congestion during the daytime or nighttime with any other medicines, especially drugs that can cause drowsiness (such as opioid medication, sleep medicine, a muscle relaxer, or medicine for anxiety or seizures). Inform your doctor about the medicines you are currently taking and any medications you begin or stop taking. This includes prescription and over-the-counter medications, vitamins, and herbal products. Not all possible interactions are listed here.

 

DRUG STATUS

Availability

Prescription only

Pregnancy & Lactation

CSA Schedule*
Related Drugs
Related Stories

Images